# SDR ASAA2018102726660

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,177 hours, 6,650 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003024
- Condition: Failed
- Location: E&E Bay
- Part time: 19,028 hours, 6,269 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO LT FMC FAIL. GROUNDED - YES. REMOVED AND REPLACED LEFT FMC COMPUTER REF AMM 34-61-02, OPS CHECK NORMAL.
